# SDR CALA2025062705985

- Difficulty date: June 24, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 85,666 hours, 34,106 cycles
- System (JASC): 2300 · Communications System
- Part: Cids
- Part number: Z040H000820A
- Part serial: 040H00015163
- Condition: Faulted
- Location: Zone 200
- Part time: 19,736 hours, 9,114 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL INTERCOM FUNCTIONS INOP INCLUDING EMERGENCY. REPLACED DEU B 300RH05. SYS CHECKS NORMAL REF AMM 23-73-47PARTS USED:  31-2300-9-0005, QTY :1 ROTABLE PARTS CHG:TT # 1761896 SN OFF 9762 PN OFF 31-2300-9-0005. UNIT, CIDS DECO OFF 31-2300-9-0005 9762 ON 31-2300-9-0005 5211
